Cymbalta And Tremors

12 Replies Updated



Conversation Starter

Blayne Wunschel Says:


Has anyone else experienced tremors while taking C? I look like I've got the DT's right after I get a dose. Also, sweats and not being able to sleep - hope they are temorary side effects. On 90mg for three weeks now. Thanks!


Showing Replies 1 - 12 of 12 RSS Feed


Page of 1     Sorted By:
1
bigunit Says:

Can 30 mg of Cymbalta make your fingers and hands shake?

REPLYSHAREREPORT
Was this helpful?      12  
2
Sandra Says:

I took Lexapro for 5 years with good results, but I was switched to Cymbalta 6 weeks ago to hopefully reduce my pain from arthritis. I've had several side effects which are getting worse and I am now going to stop the Cymbalta. I've had restless leg syndrome, fatigue, nausea, weakness, sense of irregular pr fast heartbeat, but the worst are a couple of intense "hot" flashes which included all of the above. Terrible! Seriously, I was frightened at the severity, and I have never had a reaction to a medication before. Be careful.

REPLYSHAREREPORT
Was this helpful?      3  
3
SRamsey Says:

Yes, I was on Cymbalta for several months and the longer I stayed on it, the worse my tremors got! Most days, I had problems hold a fork while eating!! My GP said it was not the Cymbalta but "hereditary essential tremor". I stopped taking Cymbalta (weaned myself off) and the tremors have stopped! I REALLY did like how the Cymbalta STOPPED my fibromyalgia and pain - I have been off Cymbalta for 2 weeks and the pain is returning!

REPLYSHAREREPORT
Was this helpful?      2  
4
kempoJohnny Says:
via mobile

Hello, I was on 60mg cymbalta 1x/day and 50mg nucynta 2 to 3x/day. Recently doc raised cymbalta to 90mg/day. Spent 2days in hospital for suspected stroke. Went in with confusion, dizziness, disorientation,
involuntary leg muscle contractions and legs collapsing when I walk. Wound up having toxic serotonin levels in my brain. Cymbalta cut in half to 40mg/day. Nucynta reduced to 2x/day. Still have uncontrollable leg muscle contractions worsened with stress. Cymbalta barely worked for pain anyway. Nucynta does help with the pain but 2x/day not enough to help with pain. I am dealing with Lumbosacral radicular syndrome..low back pain, bladder symptoms, and now this.

REPLYSHAREREPORT
Was this helpful?      1  
5
Farrah Says:

I am currently on 60mg per day of Cymbalta and haven't slept going on 3 days now. I am experiencing what's called mycotonic seizures right before falling asleep. I jump awake and my limbs twitch. Sometimes my legs, other times my arms. It's really scary :(


REPLYSHAREREPORT
Was this helpful?      1  
6
Melanie C Says:

YES!!It can!! I started off on 30mg of cymbalta for Osteoarthritis in my hand and carpal tunnel. My hands and fingers shook worse than a 90 yrs old!!

REPLYSHAREREPORT
Was this helpful?      3  
7
Sandy Says:

Have been on Cymbalta 12 days after weaning off Depekote which made me lose my hair! I feel very jittery. hands shake, sometimes so badly I cannot hold anything. Some days EVERYTHING is vibrating. Even on the inside. I look like I am shivering from cold. I have felt no improvement in my mood. Actually felt more anxious. Called Psych who said "that is not from the Cymbalta" see me in 3 weeks. I don't know whether to wean myself off or not. Literature said NOT to mix it with Paxil. She raised my Paxil to 80 mg a day!! I have not stopped shaking once today. Took me forever to type this as my hands are so jerky.

REPLYSHAREREPORT
Was this helpful?      3  
8
et Says:

Congratulations. I stopped using the Cymbalta almost immediately, and the tremors have NOT stopped. As a matter of fact, they are worse.

REPLYSHAREREPORT
Was this helpful?      2  
9
Status4 Says:

Any doctor that gives you Cymbalta and then tells you it's not causing the inevitable tremors doesn't know what they are prescribing or what it does. Cymbalta is just an antidepressant, it's an SSNRI. It increases your levels of serotonin and norepinephrine.

Norepinephrine is adrenaline in the brain, hence it's other name, noradrenaline. The tremors are caused by the increased norepinephrine levels, you can equate it to being in a state of "fight or flight" all the time, it's like being chased by a bear, same phenomenon.

REPLYSHAREREPORT
Was this helpful?      3  
10
get a 2nd opinion Says:

yes, I developed a hand tremor and a vocal tremor. I also developed fevers, memory loss, confusion- horrible toxic drug

REPLYSHAREREPORT
Was this helpful?      1  
11
phyllis Says:

Re: Status4 (# 9)

I know you posted this years ago... I am on cymbals and have horrible tremors.... Did yours stop once off the drug?

REPLYSHAREREPORT
Was this helpful?      0  
12
Marilyn Says:
via mobile

Yes I’ve been on it for a few years and I have that same issue.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Cymbalta and full body tremors or jumps
I have been on different anti-depressants for years. About four years ago I was put on Cymbalta 30mg, raised up to 90mg,... 3 replies
Cymbalta And Weight Gain
I gained 68 lbs while on Abilify. Now four years later my weight is still 30 lbs over my normal. I still have some depre... 29 replies
Cymbalta and zoloft
I currently take 250 mg of zoloft and my pdoc has me on lactimal 100mg. The lactimal doesnt seem to work anymore and i t... 4 replies
Cymbalta and Prestique
Have been on cymbalta and now prrestique....nausea every day and very constipated...have been seeing my gastro dr. and t... 4 replies
cymbalta and other meds
I'm taking paxil, lamictal, adderall, ms contin and my doc wants me to try cymbalta since I've been wanting off ... 4 replies
cymbalta and my belly
I started taking Cymbalta two months ago. While it has been so great for my depression, anxiety, and osteoarthritis and ... 3 replies
Cymbalta and fatigue
I have been on Cymbalta for years now for depression and it works. My only problem is I have fatigue in the morning and ... 2 replies
cymbalta and trigeminal pain
I have been taking Lyrica foratrigeminal nerve severed by cancer surgery.It is effective in subduing the pain but makesm... 2 replies
Cymbalta and Lyrica
I am currently taking 600mg Lyrica and 60 mg Cymbalta. 10 mg Tramadol as needed. How long does someone have to stay on L... 2 replies
Cymbalta and Diabetis
First day I took 30 mg and I had a headache, disorientation, very high pulse rate felt like my heart would beat out of m... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 18 February 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA